Author Topic: Six years...yep  (Read 1494 times)

[Buddie]

Re: Six years...yep
« Reply #10 on: June 18, 2019, 08:18:06 pm »
Wow! I literally said "OMG" out loud when I read what dose you were on. Amazing job! I hope you keep updating.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #11 on: June 18, 2019, 09:47:25 pm »
Congratulations [...]!!!  :smitten: :smitten: :smitten:

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #12 on: June 18, 2019, 10:19:26 pm »
Thank you, you new moderator or perhaps older.......lol
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #13 on: June 24, 2019, 10:34:48 pm »
Way to go BG!

I tapered over 3 years from 1 mg X
Better to go slow and steady.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #14 on: June 25, 2019, 10:46:53 am »
Congrats to you too. Slow and steady wins the race. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #15 on: July 19, 2019, 09:38:03 pm »
What an amazing achievement!  You should be so proud of your commitment. Slow and steady wins the race indeed! Wishing you continued healing and progress! Thank you for the wise advice as well.
 :clap:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #16 on: July 20, 2019, 12:24:13 am »
Thanks and you too. Two years off! Thatís an accomplishment for sure. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #17 on: July 20, 2019, 12:43:35 am »
[...]. Congrats again. How are you feeling now that youíve jumped?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #18 on: July 20, 2019, 11:05:01 am »
[...]. Congrats again. How are you feeling now that youíve jumped?

I feel much better than I thought. I have some nagging insomnia or I should say I used to. My trazodone kept me awake so I did a rapid withdrawal off it. Itís much better now. Sore and tight muscles, strange dreams and cognitive impairment seems to be my problems. I trust they will go away but new things can pop up every day. Itís a great thing emotionally to manage to get off 200 mg of Valium. I was functional for most of it. Gawd how these doctors prescribe me such a large dose is shameful. At this point Iím too nervous to take a Tylenol. Thanks for asking. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #19 on: July 21, 2019, 02:20:11 am »
[...]. Congrats again. How are you feeling now that youíve jumped?

I feel much better than I thought. I have some nagging insomnia or I should say I used to. My trazodone kept me awake so I did a rapid withdrawal off it. Itís much better now. Sore and tight muscles, strange dreams and cognitive impairment seems to be my problems. I trust they will go away but new things can pop up every day. Itís a great thing emotionally to manage to get off 200 mg of Valium. I was functional for most of it. Gawd how these doctors prescribe me such a large dose is shameful. At this point Iím too nervous to take a Tylenol. Thanks for asking. :smitten:

 Sounds like you were doing pretty well. So glad to hear it !  Itís only going to get better from here  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.